# SDR AALA20170331009

- Difficulty date: March 28, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 66,736 hours, 8,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6069
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LT FWD EMER LIGHT POWER PACK INOP. DOOR 2 LT FWD EMR LT POWER PACK. REPLACED AND TEST CARRY OUT AND TEST FAILED. DOOR 2 LT FWD EMERGENCY LT POWER PACK REPLACED AGAIN AND TEST NORMAL IAW AMM 33-51-06. AIRCRAFT IN BASE MAINTENANCE. (SEE ALSO SDR AALA20170331011)
